Problems of the mechanics of composite materials with curved structures (model of a piecewise homogneous medium)

Guz' A., Akbarov S.

Mechanics of Composite Materials, vol.25, no.5, pp.573-581, 1990 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 25 Issue: 5
  • Publication Date: 1990
  • Doi Number: 10.1007/bf00612899
  • Journal Name: Mechanics of Composite Materials
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.573-581
  • Yıldız Technical University Affiliated: No